# SDR CA980317076

- Difficulty date: February 3, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 18,665 hours
- Engine: Allsn 250C20
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Switch
- Part number: C4000
- Condition: Failed
- Location: Elt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ''G'' SWITCH FAILED CAUSING SPONTANEOUS ACTIVATION OF UNIT.
